RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2006, Volume 61, Issue 4(370), Pages 189–190 (Mi umn1725)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Newton series, the Leibniz rule, and functions of finite order

G. G. Ilyuta

Moscow State Open Pedagogical University named after Sholokhov M. A.

DOI: https://doi.org/10.4213/rm1725

Full text: PDF file (356 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2006, 61:4, 775–777

Bibliographic databases:

MSC: Primary 39B22; Secondary 06A07, 20F36, 39A13, 41A05, 57M25
Presented: С. М. Гусейн-Заде
Accepted: 12.01.2006

Citation: G. G. Ilyuta, “Newton series, the Leibniz rule, and functions of finite order”, Uspekhi Mat. Nauk, 61:4(370) (2006), 189–190; Russian Math. Surveys, 61:4 (2006), 775–777

Citation in format AMSBIB
\Bibitem{Ily06}
\by G.~G.~Ilyuta
\paper Newton series, the Leibniz rule, and functions of finite order
\jour Uspekhi Mat. Nauk
\yr 2006
\vol 61
\issue 4(370)
\pages 189--190
\mathnet{http://mi.mathnet.ru/umn1725}
\crossref{https://doi.org/10.4213/rm1725}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2278842}
\zmath{https://zbmath.org/?q=an:1126.39018}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006RuMaS..61..775I}
\elib{http://elibrary.ru/item.asp?id=25787319}
\transl
\jour Russian Math. Surveys
\yr 2006
\vol 61
\issue 4
\pages 775--777
\crossref{https://doi.org/10.1070/RM2006v061n04ABEH004347}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000243358100007}
\elib{http://elibrary.ru/item.asp?id=18101748}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33846281597}


Linking options:
  • http://mi.mathnet.ru/eng/umn1725
  • https://doi.org/10.4213/rm1725
  • http://mi.mathnet.ru/eng/umn/v61/i4/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Ilyuta, “Relations for the Alexander polynomial”, Russian Math. Surveys, 63:3 (2008), 567–569  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:776
    Full text:248
    References:55
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020